advertisement
Question
Posted by: Melissa | 2004/11/18

Delaying a period

I am on oral contraception and would like to know if it is possible to delay my period.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, just skip the placebos and carry on with the active tablets in a new pack.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Golly | 2004/11/18

Yes, you can delay the period by continuing to take the active pills (usually white) continuously and not the last inactive pills (usually red). Your peiod will be delayed until a few days after taking the inactive pills again.

Apparently it is quite safe and has no negative impact on your future fertility or periods.

Reply to Golly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement